# SDR CA010626043

- Difficulty date: May 20, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Condition: Coked
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

(CAN). NR 2 ENGINE SHUT WITHOUT PILOT'S INPUT DURING THE APPROACH PHASE OF THE FLIGHT, APPROX 3500 FEET. UPON INSPECTION, MAINTNANCE NOTED: OIL DETECTED IN THE TAILPIPE, ENGINE QUANTITY CHECKED AND FOUND DEPLETED, AND SUMP B SCREEN COKED UP. ENGINE REPLACED AND A/C RETURNED TO SERVICE.
